# SDR PNSA2015052003

- Difficulty date: May 20, 2015
- Submitted: May 21, 2015
- Operation: Air carrier
- Aircraft: N675PA
- Make and model: Saab 340B
- Aircraft serial: 206
- Aircraft time: 54,214 hours, 38,616 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BAD EMER LIGHT SWITCH ON FLIGHT ATTENDANT PANEL.  R & R SWITCH, OPERATIONS CHECKED GOOD.
